Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 133, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 2, 2008, 7:18 PM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2008, 7:18 PM CDT (00:18 UTC)
- Expired
- May 2, 2008, 8:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Bolivar County, MS, Sunflower County, MS
The radar
The Little Rock radar (KLZK), 165 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 1:54 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2053 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 030018
TORJAN
MSC011-133-030115-
/O.NEW.KJAN.TO.W.0133.080503T0018Z-080503T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
718 PM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHELBY...ROSEDALE...
NORTH CENTRAL SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF PARCHMAN...
* UNTIL 815 PM CDT
* AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SHELBY...
MOVING NORTHEAST AT 34 MPH.
* THE TORNADO WILL BE NEAR...
7 MILES NORTHWEST OF ROME BY 745 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3400 9062 3399 9045 3389 9046 3377 9099
3380 9104 3376 9104 3374 9113 3380 9111
3382 9105 3385 9108 3391 9105 3400 9107
3409 9063
TIME...MOT...LOC 0018Z 242DEG 29KT 3396 9076
$$
BANNANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 2, 5:27 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 2, 5:27 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT FRI MAY 2 2008
...ALL FORMS OF SEVERE WEATHER POSSIBLE THIS EVENING AND
OVERNIGHT...
.UPDATE...FORECAST UPDATED TO INCLUDE TORNADO WATCH 253 AND TORNADO
WATCH 254...BOTH UNTIL MIDNIGHT.
&&
.SHORT TERM...344 PM CDT FRI MAY 2 2008 INTERESTING EVENING AND
OVERNIGHT SETTING UP FOR THE ARKLAMISS. STILL EXPECT WIDESPREAD
SEVERE WEATHER WITH ALL MODES POSSIBLE. SCT TO NUMEROUS SHRA AND
TSRA HAVE DEVELOPED ACROSS SWRN MS AND NERN LA ON THE EDGE OF THE
H85 THETA E TONGUE. WITH THE LACK OF STRONG UPPER LEVEL FORCING
THESE STORMS WILL PROBABLY CONTINUE TO PULSE UP AND DOWN. THIS
ACTIVITY WILL BEGIN TO WANE A FEW HOURS AFTER SUNSET. AT THE SAME
TIME THE FRONT SHOULD BEGIN TO FILL IN WITH CONVECTION AS UPPER
LEVEL SUPPORT MOVES TOWARDS THE CWA. FROM ABOUT 22Z TO 05Z THERE
WILL BE AN AXIS OF HIGHER INSTABILITY AND OTHER
PARAMETERS(EHI/VGP/0-1 HELICITY) ACROSS THE DELTA THAT SUGGEST AN
ENHANCED RISK FOR TORNADOES.
THIS EVENING AND TONIGHT...SEVERE WEATHER AND HEAVY RAIN WILL BE THE
CONCERN. BY 02Z THE COLD FRONT BE APPROACHING THE NW CWA WHILE AT
THE SAME TIME THE NEXT MUCH STRONGER MID LEVEL IMPULSE WILL BE
MOVING TOWARDS THE LOWER MS VALLEY. THIS WILL GET TSRA TO BECOME
MORE NUMEROUS ALONG AND POSSIBLY AHEAD OF THE FRONT. THESE STORMS
SHOULD BECOME SEVERE QUICKLY. THE FRONT WILL CONTINUE TO MOVE SLOWLY
SOUTHEAST WITH CONVECTION LIKELY FILLING IN ALONG IT WITH TIME. MID
LEVEL WINDS START TO BECOME MORE AND MORE PARALLEL TO THE FRONT AND
THIS WILL REALLY GET THE FRONT TO HANG UP ACROSS OUR WRN AND CENTRAL
ZONES. THIS IS GOING TO BRING A RISK FOR HEAVY RAIN AND FLASH
FLOODING ACROSS THESE AREAS AND WITH THAT WE WILL ISSUE A FLASH
FLOOD WATCH. THE FRONT WILL CONTINUE TO SINK SWRD AND SHOULD FINALLY
PUSH THROUGH THE ENTIRE AREA BY MIDDAY TOMORROW.
AS FOR THE SEVERE RISK. THE GREATEST POTENTIAL FOR TORNADOES(SOME
POSSIBLY STRONG) WILL BE ACROSS THE DELTA WHERE THE COMBINATION OF
INSTABILITY... SHEAR...AND FORCING WILL BE THE GREATEST. THAT SAID
ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE ACROSS THE ENTIRE CWA
ENDING FROM NW TO SE. FOR THE METRO THE WORSE SHOULD APPROACH THE
AREA DURING THE LATE EVENING HOURS AND A FEW HOURS AFTER 06Z. IF
CONVECTION DOES CONGEAL INTO A LINE THEN THE RISK FOR TORNADOES WILL
GO DOWN WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY
CONCERN. AS SHRA AND TSRA PUSH SE THE RISK OF SEVERE WEATHER WILL
LESSEN WITH SE AROUND HATTIESBURG HAVING THE LOWEST PROBABILITY.
CONVECTION WILL CONTINUE INTO TOMORROW MORNING WITH A SLIGHT CHANCE
OF SEVERE WEATHER ACROSS THE SE EARLY. OTHER THAN THAT MOST OF THE
CONVECTION SHOULD BE OUT OF THE AREA BY MIDDAY. THERE MAY BE A FEW
LINGERING SHRA INTO THE AFTERNOON HRS ACROSS THE EXTREME SE. /CAB/
.LONG TERM...SATURDAY NIGHT...WITH THE COLD FRONT MOVING SOUTH AND
OUT OF THE FORECAST AREA...LOOK FOR SOME SLIGHTLY COOLER AND DRIER
AIR TO BEGIN FILTERING IN FROM THE NORTH AS HIGH PRESSURE BUILDS
SOUTHEAST INTO THE REGION. CLOUDS WILL ALSO BE ON THE DECREASE
THROUGH THIS TIME FROM NORTHWEST TO SOUTHEAST...WITH MOST OF THE
CLOUD COVER EXPECTED TO BE OUT OF THE CWA BY SUNRISE SUNDAY
MORNING. SOME SMALL POPS WILL REMAIN DOWN IN THE SOUTHEAST AS A
RESULT OF SOME LIGHT POST-FRONTAL SHOWERS/DRIZZLE...BUT THE
REMAINDER OF THE AREA WILL BE RAIN FREE THROUGH THE OVERNIGHT HOURS.
/19/
SUNDAY THROUGH NEXT FRIDAY...HIGH PRESSURE REMAINS
FIRMLY OVER THE REGION THROUGH TUESDAY. THIS WILL RESULT IN PLENTY
OF SUNSHINE AND TEMPERATURES AROUND NORMAL DURING THE DAY AND
OVERNIGHT LOWS SLIGHTLY BELOW NORMAL. AS HIGH PRESSURE BEGINS TO
SHIFT OFF TO THE EAST LATE TUESDAY...MOISTURE BEGINS TO FEED BACK
INTO THE REGION. THE UPPER RIDGE FLATTENS ALLOWING A SERIES OF
DISTURBANCES TO CROSS THE AREA. ANOTHER SYSTEM IS PROGGED TO MOVE
OUT OF THE SOUTHERN PLAINS AND TOWARD THE REGION THURSDAY INTO
FRIDAY...CONTINUING THE RAIN CHANCES FOR THE CWA. /28/
&&
.AVIATION...MAIN CONCERN IS CONVECTION. WINDS WILL BEGIN TO WEAKEN A
LITTLE THIS EVENING AND OVERNIGHT. OUTSIDE OF CONVECTION CEILINGS
AND VISBIES SHOULD BE IN VFR STATUS. AS CONVECTION MOVES OVERHEAD
ESPECIALLY OVER THE NW CEILINGS AND VISBIES COULD PLUMMET. THERE
WILL ALSO BE THE RISK OF LARGE HAIL...DAMAGING WINDS AND EVEN A FEW
TORNADOES. FURTHER SE THE SEVERE RISK WILL DECREASE BUT WILL STILL
BE POSSIBLE. CEILINGS AND VISBIES COULD BE IN IFR STATUS FOR QUITE
SOME TIME ALONG THE I-20 CORRIDOR AS THE FRONT LOOKS TO HANG UP. THE
OTHER ISSUE WILL BE A WIND SHIFT ACROSS THE NORTH WITH WINDS VEERING
AROUND TO THE NW AFTER THE PASSAGE OF THE COLD FRONT. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 64 79 52 77 / 94 42 0 0
MERIDIAN 64 78 50 78 / 83 57 3 0
VICKSBURG 62 78 53 79 / 89 34 0 0
HATTIESBURG 66 79 55 82 / 62 73 14 0
NATCHEZ 66 77 55 77 / 96 34 0 0
GREENVILLE 56 73 50 75 / 88 17 0 0
GREENWOOD 62 76 51 75 / 93 24 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MSZ026>033-
036>039-042>066-072>074.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR
MSZ018-019-025-034- 035-040-041.
FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH SATURDAY
MORNING FOR MSZ040>066-072>074.
LA...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LAZ015-016-
023>026.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LAZ007>009.
FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH SATURDAY
MORNING FOR LAZ009-016-023>026.
AR...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARZ074-075.
&&
SHORT TERM/AVIATION: CAB
LONG TERM: 19/28Hazardous weather outlook, May 2, 4:00 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT FRI MAY 2 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 031145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 400 PM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ...SIGNIFICANT SEVERE WEATHER POSSIBLE ACROSS THE REGION TONIGHT INTO EARLY SATURDAY... NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA...AND SOUTHEAST ARKANSAS...GENERALLY ALONG AND NORTHWEST OF A LINE FROM WINNSBORO...TO CANTON...TO EUPORA. TORNADOES...A FEW OF WHICH COULD BE STRONG...HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS. SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REMAINDER OF THE AREA TONIGHT INTO EARLY SATURDAY. HAIL TO THE SIZE OF GOLFBALLS...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS. SCATTERED STRONG THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS OF WESTERN MISSISSIPPI THIS AFTERNOON. A FEW SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY THROUGH SUNSET AS IT MOVES ACROSS THE AREA. THE MORE SIGNIFICANT WEATHER IS EXPECTED TO DEVELOP AS A BAND OF SEVERE THUNDERSTORMS CURRENTLY EXTENDING ACROSS EASTERN ARKANSAS TOWARD THE ARKLATEX REGION SHIFTS EAST AND SOUTHEAST INTO NORTHWEST SECTIONS OF THE AREA AFTER 6 PM. NUMEROUS TORNADOES HAVE BEEN REPORTED WITH THIS ACTIVITY...AND CONDITIONS ARE EXPECTED TO BE QUITE FAVORABLE FOR TORNADIC DEVELOPMENT OVER NORTHWEST MISSISSIPPI...SOUTHEAST ARKANSAS...AND NORTHEAST LOUISIANA THROUGH MIDNIGHT. ADDITIONALLY...VERY LARGE HAIL AND DAMAGING WINDS COULD OCCUR WITH THE MOST INTENSE STORMS. THE ACTIVITY WILL CONTINUE TO SLOWLY SHIFT SOUTHEAST ACROSS THE REST OF MISSISSIPPI THROUGH THE OVERNIGHT HOURS. WHILE CONDITIONS WILL NOT BE QUITE AS FAVORABLE FOR SEVERE WEATHER AS IN AREAS FARTHER NORTHWEST...THEY WILL STILL BE CONDUCIVE FOR SEVERE STORMS. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL REMAIN POSSIBLE. THE ACTIVITY WILL SHIFT SOUTHEAST OF THE REGION BY MID TO LATE MORNING SATURDAY. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN. ANY THUNDERSTORM WILL HAVE THE CAPACITY TO PRODUCE ONE TO TWO INCHES OF RAIN IN ABOUT AN HOURS TIME TONIGHT. OF THE GREATEST CONCERN WILL BE THAT AS THE COMPLEX OF STORMS SAGS SOUTH TONIGHT IT MAY BECOME SLOW MOVING FOR SEVERAL HOURS ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR...AND THIS COULD RESULT IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR THIS AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TONIGHT THROUGH SATURDAY MORNING. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 08
In the hours before
Special weather statement, May 2, 3:35 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 335 PM CDT FRI MAY 2 2008 MSZ018-019-022120- BOLIVAR MS-SUNFLOWER MS- 335 PM CDT FRI MAY 2 2008 ...INTENSIFYING THUNDERSTORM IN BOLIVAR COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 13 MILES SOUTHWEST OF MOUND BAYOU AT 335 PM CDT...MOVING NORTHEAST AT 34 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN BOLIVAR AND SUNFLOWER COUNTIES...INCLUDING THE CITY OF SHELBY...SHOULD MONITOR THIS STORM CLOSELY. BYB
Special weather statement, May 2, 4:00 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT FRI MAY 2 2008 MSZ055-063-064-022145- LAWRENCE MS-JEFFERSON DAVIS MS-SIMPSON MS- 400 PM CDT FRI MAY 2 2008 ...THUNDERSTORMS PRODUCING HAIL IN LAWRENCE COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 7 MILES SOUTHEAST OF WANILLA AT 400 PM CDT...MOVING NORTHEAST AT 25 MPH. PEOPLE IN JEFFERSON DAVIS...LAWRENCE AND SIMPSON COUNTIES...INCLUDING THE CITY OF MAGEE...SHOULD MONITOR THIS STORM CLOSELY. BYB
Local storm report, May 2, 6:43 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 5 W PORTLAND 33.25N 91.59W
05/02/2008 E0.75 INCH ASHLEY AR TRAINED SPOTTER
&&Local storm report, May 2, 6:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 W MONTROSE 33.30N 91.55W
05/02/2008 E1.00 INCH ASHLEY AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED ON HWY 82 IN THEBES.
&&
CLBLocal storm report, May 2, 7:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TORNADO 6 NE MONTROSE 33.36N 91.43W
05/02/2008 CHICOT AR LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND. REPORT FROM ARK STATE
POLICE RELEAYED FROM WFO LITTLE ROCK.
&&Local storm report, May 2, 7:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 3 E MONTROSE 33.30N 91.45W
05/02/2008 CHICOT AR LAW ENFORCEMENT
REPORTED TORNADO ON GROUND ON HWY 82 BETWEEN MONTROSE AND
LAKE VILLAGE
0700 PM TORNADO 6 N LAKE VILLAGE 33.41N 91.28W
05/02/2008 CHICOT AR LAW ENFORCEMENT
REPORTED TORNADO ON GROUND
0706 PM TORNADO MCMILLAN CORNER 33.39N 91.31W
05/02/2008 CHICOT AR EMERGENCY MNGR
SPOTTERS TRACKING LARGE TORNADO ON GROUND.
&&
JFAIRLYThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:52 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 53 min |
| May 2, 7:57 PM CDT | Flash Flood Warning | JAN | Bolivar | 3 hr |
| May 2, 8:01 PM CDT | Tornado Warning | JAN | Bolivar | 44 min |
| May 2, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 65 min |
| May 2, 8:35 PM CDT | Flash Flood Warning | JAN | Washington | 6 hr |
| May 2, 8:35 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 55 min |
| May 2, 9:15 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 60 min |
| May 2, 10:58 PM CDT | Flash Flood Warning | JAN | Bolivar | 3 hr |
| May 2, 11:19 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 41 min |
| May 2, 11:50 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 40 min |
| May 3, 12:07 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore, Sunflower | 38 min |
| May 3, 12:09 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sunflower, Washington | 36 min |
| May 3, 12:27 AM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore | 33 min |
| May 3, 12:30 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 45 min |
| May 3, 12:44 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 46 min |
| May 3, 12:53 AM CDT | Tornado Warning | JAN | Grenada | 26 min |
| May 3, 1:07 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 38 min |
| May 3, 1:09 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Sharkey, Yazoo | 66 min |
| May 3, 1:23 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 52 min |
| May 3, 1:38 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 52 min |
| May 3, 1:44 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 46 min |
| May 3, 2:06 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 39 min |
| May 3, 2:06 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 39 min |
| May 3, 2:11 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 49 min |
| May 3, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 48 min |
| May 3, 2:16 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Madison, Yazoo | 44 min |
| May 3, 2:31 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 44 min |
| May 3, 2:48 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 42 min |
| May 3, 2:51 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 54 min |
| May 3, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Hinds, Jefferson | 46 min |
| May 3, 3:23 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 52 min |
| May 3, 3:39 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 57 min |
| May 3, 3:41 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Scott | 49 min |
| May 3, 3:42 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 48 min |
| May 3, 3:52 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Hinds, Jefferson, Lincoln, Rankin and 1 more | 38 min |
| May 3, 3:57 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 48 min |
| May 3, 4:01 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 44 min |
| May 3, 4:07 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 38 min |
| May 3, 4:27 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 34 min |
| May 3, 4:29 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 31 min |
| May 3, 4:30 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 45 min |
| May 3, 4:34 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 43 min |
| May 3, 4:44 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| May 3, 4:46 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott, Smith | 33 min |
| May 3, 5:06 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 39 min |
| May 3, 5:14 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 30 min |
| May 3, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 52 min |
| May 3, 5:36 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 39 min |
| May 3, 5:41 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 49 min |
| May 3, 5:42 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 33 min |
| May 3, 6:02 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 43 min |
| May 3, 6:03 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 31 min |
| May 3, 6:15 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 18 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.